I can find no drug with the name "restyl." Do you perhaps mean "RESTORIL," which is a sedative-hypnotic in the benzodiazepine, (antianxiety) class of meds?
There is also the possibility you meant "RESYL." a trade name for guaifenesin, which is an expectorant.
If you've been taking RESYL for a cough for the past 6 MONTHS, you need to see your doctor inmediately. The med probably won't hurt you, but a cough lasting 6 months needs looking into. One is usually put on this med for 1 week and if the cough does not improve, you are advised to see your doctor.
If you've been on temazepam, (Restoril) for 6 MONTHS, if you were going to experience side effects, they would have manifested long before now. But to answer your question, yes, there ARE side effects with this med. I could list them all for you, but don't want to put ideas into your head. If you'd care to tell us what you're feeling, we could tell you if that was a "normal" side effect. If you are not getting relief from this med for the condition it was prescribed for and are, in fact, having unacceptable side effects, you must talk with your doctor about discontinuing this med. We cannot tell you to alter your meds in ANY way. Contact your doctor.
Every medication has a side effect, and should only be taken if needed.